# SDR HYIA20180717001

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- Aircraft time: 35,957 hours, 33,615 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,957 hours, 36,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING OTHER MAINTENANCE, CORROSION WAS NOTED ON THE HORIZONTAL LEG OF THE LOWER LEFT AFT OUTBOARD SPAR CAP, AT WS 222.46.  THE CORROSION AREA MEASURED .218 BY .086.  THE DEPTH OF THE CORROSION MEASURED AT .022, WHICH IS DEEPER THAN THE ALLOWABLE REMOVAL LIMITS PER MEB 95-11 R1 SECTION 7 PARAGRAPH B.  AS A RESULT, THE SPAR CAP WITH CHANGED WITH NEW.
